# SDR ASAA0380013

- Difficulty date: January 3, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 3913249501
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC -  FOUND DURING 30K CHECK, AFT CARGO DOOR VERTICAL ANGLE BEAM IS LOWER PAN AND FASTENERS ARE CORRODED.  REPLACED CORRODED PARTS PER SRM 51-30-2.  (M)
